Alert archive / Missouri / Areal Flood Warnings in 2013
Areal Flood Warning 21, NWS Springfield, MO
NWS Springfield, MO issued this areal flood warning at Apr 18, 2013, 5:45 PM CDT for 6 counties in Missouri. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2013, 5:45 PM CDT (22:45 UTC)
- Expired
- Apr 19, 2013, 12:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Christian County, MO, Douglas County, MO, Ozark County, MO, Stone County, MO, Taney County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 57 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.8 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
509
WGUS43 KSGF 182245
FLWSGF
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT THU APR 18 2013
MOC043-067-153-209-213-229-191700-
/O.NEW.KSGF.FA.W.0021.130418T2245Z-130419T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-OZARK MO-STONE MO-TANEY MO-WRIGHT MO-
545 PM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
EASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL NOON CDT FRIDAY.
* THE DEPARTMENT OF TRANSPORTATION AND STREAM GAGES INDICATED
THAT FLOODING CONTINUED ACROSS THE WARNED AREA. TOTAL RAINFALL
AMOUNTS SINCE WEDNESDAY NIGHT RANGED FROM ONE TO THREE INCHES
WITH LOCALIZED HIGHER AMOUNTS NEAR FOUR INCHES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL CONTINUES TO CAUSE FLOODING OF
CREEKS...STREAMS AND LOW WATER CROSSINGS.
SIGNIFICANT RISES WERE OCCURRING ON AREA STREAMS AND RIVERS
INCLUDING BULL CREEK AND BEAVER CREEK IN TANEY COUNTY.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE Y AT COWSKIN CREEK 3 MILES WEST OF AVA...
THIS AREAL FLOOD WARNING REPLACES THE AREAL FLOOD WARNING PREVIOUSLY
IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3649 9358 3682 9357 3682 9361 3692 9361
3708 9290 3707 9269 3720 9268 3748 9251
3748 9225 3747 9225 3706 9225 3705 9209
3649 9213
$$
FOSTER2 follow-up statements
757
WGUS83 KSGF 190916
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 AM CDT FRI APR 19 2013
MOC043-067-153-209-213-229-191700-
/O.CON.KSGF.FA.W.0021.000000T0000Z-130419T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-OZARK MO-STONE MO-TANEY MO-WRIGHT MO-
416 AM CDT FRI APR 19 2013
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR SMALL
STREAMS IN DOUGLAS...EASTERN CHRISTIAN...OZARK...STONE...TANEY AND
WRIGHT COUNTIES...
THE DEPARTMENT OF TRANSPORTATION AND STREAM GAGES INDICATE THAT
FLOODING CONTINUES ACROSS THE WARNED AREA. STORM TOTAL RAINFALL
AMOUNTS FROM WEDNESDAY NIGHT AND THURSDAY MORNING RANGED FROM ONE TO
THREE INCHES WITH LOCALIZED HIGHER AMOUNTS NEAR FOUR INCHES.
RUNOFF FROM THIS RAIN IS CAUSING FLOODING. CREEKS...STREAMS AND LOW
WATER CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF
FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE W AT CANEY CREEK JUST EAST OF BROWNBRANCH...
ROUTE FF AT HUNTER CREEK EAST OF AVA...
ROUTE FF AT TURKEY CREEK EAST OF AVA...
ROUTE Y AT COWSKIN CREEK 3 MILES WEST OF AVA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3649 9358 3682 9357 3682 9361 3692 9361
3708 9290 3707 9269 3720 9268 3748 9251
3748 9225 3747 9225 3706 9225 3705 9209
3649 9213
$$
GAGAN602
WGUS83 KSGF 191656
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 AM CDT FRI APR 19 2013
MOC043-067-153-209-213-229-191705-
/O.EXP.KSGF.FA.W.0021.000000T0000Z-130419T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHRISTIAN MO-DOUGLAS MO-OZARK MO-STONE MO-TANEY MO-WRIGHT MO-
1156 AM CDT FRI APR 19 2013
...THE FLOOD WARNING WILL EXPIRE AT NOON CDT FOR SMALL STREAMS IN
DOUGLAS...EASTERN CHRISTIAN...OZARK...STONE...TANEY AND WRIGHT
COUNTIES...
SOME OR ALL OF THIS AREA WILL BE DOWNGRADED TO A FLOOD ADVISORY FOR
RESIDUAL FLOODING FROM THE HEAVY RAIN THAT OCCURRED LATE WEDNESDAY
NIGHT AND EARLY THURSDAY.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3649 9358 3682 9357 3682 9361 3692 9361
3708 9290 3707 9269 3720 9268 3748 9251
3748 9225 3747 9225 3706 9225 3705 9209
3649 9213
$$
DSAWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this areal flood warning went out at Apr 18, 2:21 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Apr 18, 2:21 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 221 PM CDT THU APR 18 2013 .SYNOPSIS... ISSUED AT 221 PM CDT THU APR 18 2013 COLD FRONT WAS PROGRESSING QUICKLY ACROSS THE CWA TODAY WITH STRONG HEIGHT RISES BEHIND THE FRONT AND HAS PUSHED THE LINE OF STRONG/SEVERE CONVECTION EAST OF THE CWA. SOME RESIDUAL LIGHT TO MODERATE SHOWERS WERE CONTINUING OVER THE EASTERN CWA EARLY THIS AFTERNOON BUT AM EXPECTING THIS ACTIVITY TO DIMINISH TOWARDS THE LATE AFTERNOON. MAIN FOCUS WITH THIS FORECAST PACKAGE WILL BE WITH THE ONGOING AREAL AND RIVER FLOODING...THE POTENTIAL FOR A LIGHT FREEZE TONIGHT AND FROST/FREEZE POTENTIAL FRIDAY NIGHT. ANOTHER SYSTEM WILL MOVE INTO THE AREA FOR EARLY NEXT WEEK WITH THE NEXT GOOD CHANCE AT SHOWERS AND THUNDERSTORMS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 221 PM CDT THU APR 18 2013 SHOULD SEE RAIN CHANCES COME TO AN END FROM WEST TO EAST OVER THE REMAINDER OF THE EASTERN CWA THIS AFTERNOON...POSSIBLY INTO THE EARLY EVENING...BUT THE CHANCE OF SEVERE STORMS HAS EXITED TO THE EAST. RESIDUAL FLOODING WILL CONTINUE INTO TONIGHT (SEE HYDRO SECTION). COLD AIR ADVECTION WILL PERSIST THROUGH THE NIGHT WITH STEADY NORTHWEST WINDS THROUGHOUT THE NIGHT AND LIKELY TO KEEP THE LOW CLOUDS IN FOR MUCH OF THE NIGHT. THIS WILL PREVENT ANY FAVORABLE CONDITIONS FOR FROST FORMATION...HOWEVER TEMPERATURES MAY DROP DOWN TO AROUND FREEZING FOR AN HOUR SO A LIGHT FREEZE WILL BE POSSIBLE...ESPECIALLY IN LOW LYING AREAS. MORE FAVORABLE FROST .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 221 PM CDT THU APR 18 2013 CONDITIONS WILL DEVELOP ON FRIDAY NIGHT INTO SATURDAY MORNING AS THE SURFACE RIDGE WILL MOVE OVERHEAD AND WE LOSE THE CLOUD COVER. WILL CONTINUE TO MENTION PATCHY FROST IN THE GRIDS FOR FRIDAY NIGHT. SOME WEAK ENERGY WILL MOVE INTO THE AREA SATURDAY NIGHT INTO SUNDAY IN THE WAKE OF THE SURFACE RIDGE. MOISTURE DOES NOT LOOK OVERLY IMPRESSIVE WITH THIS SYSTEM AND NOT EXPECTING ANYTHING MORE THAN A SLIGHT CHANCE OF CONVECTION OVER NORTHWEST PART OF CWA FOR SUNDAY. A DEEPER TROUGH WILL BEGIN TO DEVELOP EARLY NEXT WEEK IN THE NORTHERN ROCKIES/NORTHERN PLAINS WHICH WILL HELP TO DEVELOP A SURFACE FRONT IN THE PLAINS THAT WILL BRING BETTER CONVECTIVE PRECIPITATION CHANCES TO THE FORECAST AREA FOR THE MONDAY THROUGH TUESDAY EVENING TIME FRAME. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1250 PM CDT THU APR 18 2013 LIGHT RAIN HAS JUST ABOUT CLEARED BBG BUT WILL CONTINUE FOR A COUPLE HOURS AT THE ONSET OF THE TAFS. SGF/JLN HAVE CLEARED BUT WILL REMAIN IN IFR TO MVFR CONDITIONS THROUGH THE REMAINDER OF THE DAY. CEILINGS MAY IMPROVE MORE TOWARDS MORNING...BUT BELIEVE IT WILL HOLD ON LONGER THAN MODELS CURRENTLY SUGGESTING. && .HYDROLOGY... ISSUED AT 221 PM CDT THU APR 18 2013 WHILE THE RISK OF FLASH FLOODING HAS ENDED ACROSS THE AREA WITH THE LOSS OF HEAVY RAINFALL...THE CWA RECEIVED BETWEEN 1.5 TO OVER 4 INCHES OF RAIN IN SOME LOCATIONS WHICH HAS BROUGHT QUITE A BIT OF RESIDUAL AREAL FLOODING AND RIVER FLOODING TO THE AREA. SOME OF THIS FLOODING WILL LIKELY CONTINUE THROUGH THE NIGHT AND INTO FRIDAY. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SYNOPSIS...LINDENBERG SHORT TERM...LINDENBERG LONG TERM...LINDENBERG AVIATION...LINDENBERG HYDROLOGY...LINDENBERG
Hazardous weather outlook, Apr 18, 3:40 PM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 340 PM CDT THU APR 18 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-192045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 340 PM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED FLOODING RISK. ELEVATED LIGHT FREEZE RISK. DISCUSSION... FLOODING WILL CONTINUE OVER LOW LYING AREAS...LOW WATER CROSSINGS...STREAMS AND CREEKS THROUGHOUT MUCH OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS. WIDESPREAD 2 TO 3 INCHES WITH HIGHER ISOLATED AMOUNTS HAVE OCCURRED ACROSS THE PAST 12 TO 18 HOURS. FLOODING WILL LIKELY CONTINUE THROUGH THE NIGHT FOR MANY LOW LYING AREAS AND NEAR RIVERS...CREEKS AND STREAMS. A LIGHT FREEZE WILL THEN BE POSSIBLE TONIGHT... ESPECIALLY IN PROTECTED VALLEYS WEST OF AN OSAGE BEACH TO BRANSON LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TEMPERATURES WILL AGAIN FALL INTO THE LOWER AND MIDDLE 30S AGAIN FRIDAY NIGHT AS HIGH PRESSURE MOVES OVERHEAD. THERE WILL BE A BETTER CHANCE OF PATCHY FROST DEVELOPMENT FRIDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE AROUND THE MIDDLE OF NEXT WEEK AS A STORM SYSTEM DEVELOPS ACROSS THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Apr 18, 12:09 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD 12 ESE SALEM 37.58N 91.33W
04/18/2013 DENT MO EMERGENCY MNGR
RESIDENTS RESCUED FROM TRAILER SURROUNDED BY WATER ALONG
THE MERAMEC RIVER NEAR HIGHWAY EE.
&&
JCOLUCCILocal storm report, Apr 18, 12:29 PM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM TSTM WND DMG 7 SW TECUMSEH 36.51N 92.38W
04/18/2013 OZARK MO 911 CALL CENTER
TREE REPORTED DOWN ALONG HIGHWAY T NEAR THE INTERSECTION
WITH HIGHWAY J.
&&
JCOLUCCILocal storm report, Apr 18, 12:43 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HEAVY RAIN 15 E SALEM 37.65N 91.26W
04/18/2013 M4.00 INCH DENT MO COCORAHS
FELL IN THE PREVIOUS 5.5 HOURS.
&&
JCOLUCCILocal storm report, Apr 18, 1:05 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
105 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM TSTM WND DMG 7 SW TECUMSEH 36.51N 92.38W
04/18/2013 OZARK MO 911 CALL CENTER
TREE DOWN ACROSS HIGHWAY T NEAR THE INTERSECTION WITH
HIGHWAY J.
&&
JCOLUCCILocal storm report, Apr 18, 1:09 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL 9 S OSCEOLA 37.92N 93.73W
04/17/2013 E0.50 INCH ST. CLAIR MO PUBLIC
0302 PM HAIL 5 SE OSCEOLA 37.99N 93.65W
04/17/2013 E1.00 INCH ST. CLAIR MO PUBLIC
0316 PM HAIL HARPER 38.06N 93.52W
04/17/2013 E0.50 INCH ST. CLAIR MO LAW ENFORCEMENT
0325 PM HAIL 8 S WARSAW 38.13N 93.40W
04/17/2013 E1.00 INCH BENTON MO PUBLIC
0330 PM HAIL 4 SSE WARSAW 38.19N 93.36W
04/17/2013 M1.75 INCH BENTON MO PUBLIC
TIME OF EVENT ESTIMATED.
0333 PM HAIL 4 S WARSAW 38.18N 93.37W
04/17/2013 E1.00 INCH BENTON MO PUBLIC
0420 PM HAIL 6 SW STOVER 38.38N 93.07W
04/17/2013 U1.00 INCH MORGAN MO TRAINED SPOTTER
0432 PM HAIL STOVER 38.44N 92.99W
04/17/2013 U1.00 INCH MORGAN MO LAW ENFORCEMENT
0550 PM HAIL 4 N FLORENCE 38.65N 92.98W
04/17/2013 E1.00 INCH MORGAN MO PUBLIC
SYDOW FARMS REPORTING LOTS OF QUARTER SIZE HAILSTONE
0150 AM HAIL SENECA 36.84N 94.61W
04/18/2013 U1.00 INCH NEWTON MO LAW ENFORCEMENT
0203 AM HAIL GOODMAN 36.74N 94.40W
04/18/2013 E0.88 INCH MCDONALD MO EMERGENCY MNGR
0206 AM TSTM WND DMG 6 N CARTHAGE 37.26N 94.31W
04/18/2013 JASPER MO 911 CALL CENTER
TREE REPORTED ACROSS THE ROAD AT COUNTY ROAD 180 AND
SUMAC RD. TIME ESTIMATED FROM RADAR.
0206 AM TSTM WND DMG SAGINAW 37.02N 94.47W
04/18/2013 NEWTON MO 911 CALL CENTER
TREE AND POWER POLES DOWN IN THE SAGINAW AREA.
0418 AM TSTM WND DMG 7 SW TECUMSEH 36.51N 92.38W
04/18/2013 OZARK MO 911 CALL CENTER
TREE DOWN ACROSS HIGHWAY T NEAR THE INTERSECTION WITH
HIGHWAY J.
0502 AM FLASH FLOOD CARTHAGE 37.18N 94.31W
04/18/2013 JASPER MO 911 CALL CENTER
NUMEROUS STREETS ACROSS JASPER COUNTY ARE REPORTED TO BE
FLOODED.
0700 AM FLASH FLOOD 10 SE CASSVILLE 36.57N 93.74W
04/18/2013 BARRY MO PARK/FOREST SRVC
NUMEROUS LOW WATER CROSSINGS FLOODED IN ROARING RIVER
STATE PARK.
0720 AM FLASH FLOOD 4 NW AVA 37.00N 92.71W
04/18/2013 DOUGLAS MO DEPT OF HIGHWAYS
PORTION OF ROUTE K CLOSED DUE TO FLOODING ALONG COWSKIN
CREEK.
0733 AM HEAVY RAIN 14 NW GIRARD 37.65N 95.02W
04/18/2013 M4.00 INCH CRAWFORD KS PUBLIC
TWENTY FOUR HOUR TOTAL.
0733 AM FLASH FLOOD 3 N FORSYTH 36.73N 93.12W
04/18/2013 TANEY MO PUBLIC
HOUSEMAN CREEK BRIDGE FLOODED,IMPASSABLE AT COLUMBUS RD.
0800 AM FLASH FLOOD 6 E GOODMAN 36.74N 94.29W
04/18/2013 MCDONALD MO DEPT OF HIGHWAYS
MODOT REPORTED SEVERAL LOW WATER CROSSINGS UNDER WATER
DUE TO FLASH FLOODING. ROUTE CC NEAR ROUTE C WAS CLOSED
AT INDIAN CREEK DUE TO HIGH WATER.
0800 AM FLASH FLOOD 4 NW EAGLE ROCK 36.58N 93.81W
04/18/2013 BARRY MO NEWSPAPER
FLASH FLOODING WAS ONGOING AT ROARING RIVER STATE PARK.
PICTURES OF FLOODING FROM THE CASSVILLE DEMOCRACTIC
WEBSITE
0842 AM FUNNEL CLOUD 2 S WASOLA 36.76N 92.58W
04/18/2013 OZARK MO PUBLIC
FUNNEL CLOUD SIGHTED BY PUBLIC...RELAYED BY MEDIA.
0845 AM FLASH FLOOD ROME 36.84N 92.77W
04/18/2013 DOUGLAS MO BROADCAST MEDIA
WATER RESCUE AT A LOW WATER CROSSING. TIME ESTIMATED.
0855 AM FLASH FLOOD 1 SE AVA 36.94N 92.65W
04/18/2013 DOUGLAS MO EMERGENCY MNGR
WATER RESCUE OF SCHOOL BUS CR305 ON THE SOUTHEAST SIDE OF
AVA.
0918 AM TSTM WND DMG 7 SW TECUMSEH 36.51N 92.38W
04/18/2013 OZARK MO 911 CALL CENTER
TREE REPORTED DOWN ALONG HIGHWAY T NEAR THE INTERSECTION
WITH HIGHWAY J.
0930 AM FLASH FLOOD MOUNTAIN GROVE 37.13N 92.26W
04/18/2013 WRIGHT MO LAW ENFORCEMENT
REPORTS OF TWO WATER RESCUES AROUND MOUNTAIN GROVE FROM
THE SHERIFF OFFICE. ONE LADY WAS RESCUED ONE MILE WEST OF
MOUNTAIN GROVE ON HIGHWAY N.
0946 AM TSTM WND GST MOODY 36.53N 91.99W
04/18/2013 E60.00 MPH HOWELL MO PUBLIC
LARGE LIMBS BLOWN DOWN. PERSON ESTIMATED UP TO 60 MPH
WIND GUSTS
1000 AM FLOOD 2 SE FLORENCE 38.57N 92.95W
04/18/2013 MORGAN MO DEPT OF HIGHWAYS
GABRIEL CREEK FLOODED ROUTE BB JUST SOUTHEAST OF FLORENCE
AND WAS REPORTED BY MODOT.
1000 AM FLOOD 3 N GOODSON 37.75N 93.25W
04/18/2013 POLK MO DEPT OF HIGHWAYS
ROUTE HH JUST NORTH OF HWY 64 WAS FLOODED AND REPORTED BY
MODOT
1058 AM FLASH FLOOD HOUSTON 37.33N 91.96W
04/18/2013 TEXAS MO PUBLIC
FLASH FLOODING REPORT IN TOWN OF HOUSTON RELAYED TO NWS
VIA SOCIAL MEDIA.
1100 AM FLASH FLOOD 2 WNW DOGWOOD 37.05N 92.86W
04/18/2013 DOUGLAS MO PUBLIC
PICTURE FROM SOCIAL MEDIA OF FAST MOVING WATER OVER
HIGHWAY Z NEAR THE WEBSTER AND DOUGLAS COUNTY LINE
1107 AM FLASH FLOOD 3 N CABOOL 37.17N 92.10W
04/18/2013 TEXAS MO PUBLIC
PICTURE SHOWING ELK CREEK OVER ITS BANKS FLOWING OVER
KILE ROAD. PICTURE VIA SOCIAL MEDIA
1130 AM HEAVY RAIN HOUSTON 37.33N 91.96W
04/18/2013 M3.50 INCH TEXAS MO BROADCAST MEDIA
PUBLIC REPORT RELAYED BY TV MEDIA OF 3.5 INCHES OF STORM
TOTAL RAINFALL
1130 AM HEAVY RAIN MOUNTAIN GROVE 37.13N 92.26W
04/18/2013 M3.50 INCH WRIGHT MO PUBLIC
RELAYED REPORT OF 3.5 INCHES OF RAINFALL STORM TOTAL
1141 AM FLASH FLOOD 7 SSE MOUNTAIN GROVE 37.04N 92.20W
04/18/2013 DOUGLAS MO DEPT OF HIGHWAYS
MODOT REPORTED ROUTE EE OVER THE NORTH FORK RIVER HAS
FLOODED AND WAS CLOSED.
1145 AM FLASH FLOOD 12 ESE SALEM 37.58N 91.33W
04/18/2013 DENT MO EMERGENCY MNGR
RESIDENTS RESCUED FROM TRAILER SURROUNDED BY WATER ALONG
THE MERAMEC RIVER NEAR HIGHWAY EE.
1149 AM HEAVY RAIN BENDAVIS 37.30N 92.21W
04/18/2013 M2.75 INCH TEXAS MO BROADCAST MEDIA
2.75 INCHES OF RAINFALL STORM TOTAL
1210 PM HEAVY RAIN 15 E SALEM 37.65N 91.26W
04/18/2013 M4.00 INCH DENT MO COCORAHS
FELL IN THE PREVIOUS 5.5 HOURS.
&&
MGRIFFINLocal storm report, Apr 18, 3:33 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLASH FLOOD 1 NW SALEM 37.66N 91.55W
04/18/2013 DENT MO OTHER FEDERAL
SPRING CREEK WAS REPORTED OUT OF ITS BANKS AND OVER THE
BRIDGE ON COUNTY ROAD 3220.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 1:24 AM CDT | Tornado Warning | SGF | McDonald, Newton | 36 min |
| Apr 18, 1:42 AM CDT | Tornado Warning | SGF | Jasper | 48 min |
| Apr 18, 1:58 AM CDT | Tornado Warning | SGF | McDonald, Newton | 47 min |
| Apr 18, 2:18 AM CDT | Tornado Warning | SGF | Barry, Dade, Lawrence | 42 min |
| Apr 18, 2:26 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, McDonald, Newton | 7 hr |
| Apr 18, 2:48 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Polk | 57 min |
| Apr 18, 3:58 AM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Apr 18, 5:05 AM CDT | Flash Flood Warning | SGF | Barry | 4 hr |
| Apr 18, 5:48 AM CDT | Severe Thunderstorm Warning | SGF | Dent | 42 min |
| Apr 18, 6:07 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Stone, Taney | 6 hr |
| Apr 18, 6:26 AM CDT | Tornado Warning | SGF | Taney | 34 min |
| Apr 18, 6:33 AM CDT | Special Weather Statement | SGF | Douglas | 27 min |
| Apr 18, 7:08 AM CDT | Tornado Warning | SGF | Taney | 37 min |
| Apr 18, 7:44 AM CDT | Tornado Warning | SGF | Christian, Douglas, Taney | 31 min |
| Apr 18, 7:55 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Hickory, Miller, Morgan, St. Clair | 10 hr |
| Apr 18, 7:59 AM CDT | Areal Flood Warning | SGF | Cedar, Dade, Dallas, Hickory, Lawrence, Polk and 1 more | 10 hr |
| Apr 18, 8:35 AM CDT | Tornado Warning | SGF | Douglas, Ozark | 25 min |
| Apr 18, 8:40 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 3 hr |
| Apr 18, 8:59 AM CDT | Areal Flood Warning | SGF | Barry, Barton, Jasper, McDonald, Newton, Vernon | 6 hr |
| Apr 18, 9:24 AM CDT | Flash Flood Warning | SGF | Texas, Wright | 3 hr |
| Apr 18, 9:35 AM CDT | River Flood Warning | SGF | Phelps | 65 hr |
| Apr 18, 9:43 AM CDT | Tornado Warning | SGF | Howell, Oregon | 32 min |
| Apr 18, 10:27 AM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 33 min |
| Apr 18, 11:09 AM CDT | Flash Flood Warning | SGF | Dent, Howell, Shannon, Texas | 6 hr |
| Apr 18, 11:53 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Texas and 1 more | 6 hr |
| Apr 18, 2:23 PM CDT | River Flood Warning | SGF | McDonald | 46 hr |
| Apr 18, 2:56 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Jasper, McDonald, Newton | 21 hr |
| Apr 18, 3:09 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Laclede, Maries, Miller, Phelps and 1 more | 3 hr |
| Apr 18, 5:02 PM CDT | Areal Flood Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas | 18 hr |
| Apr 18, 5:08 PM CDT | River Flood Warning | SGF | Shannon | 25 hr |
Nearby
Areal Flood Warnings in Missouri, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.